Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unoriented topological quantum field theory and link homology

Vladimir Turaev and Paul Turner

Algebraic & Geometric Topology 6 (2006) 1069–1093
Bibliography
1 A Alexeevski, S Natanzon, Noncommutative two-dimensional field theories and Hurwitz numbers for real algebraic curves arXiv:math.GT/0202164
2 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$-bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
3 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001453
4 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
5 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
6 R Fenn, L Kauffman, V Manturov, Virtual Knot Theory - Unsolved Problems arXiv:math.GT/0405428
7 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
8 L Kauffman, V Manturov, Virtual Knots and Links arXiv:math.GT/0502014
9 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
10 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179
11 M Mackaay, P Turner, P Vaz, A remark on Rasmussen's invariant of knots arXiv:math.GT/0509692
12 V Manturov, The Khovanov complex for virtual links arXiv:math.GT/0501317
13 V G Turaev, Quantum invariants of knots and 3-manifolds, de Gruyter Studies in Mathematics 18, Walter de Gruyter & Co. (1994) MR1292673
14 P Turner, Calculating Bar-Natan's characteristic two Khovanov homology arXiv:math.GT/0411225